# SDR ASAA2015111013716

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 14,996 hours, 4,393 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISPLAYS SINGLE FMC OPERATION.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61-836, FOUND TO BE AN INTERMITTENT FAULT.
